# SDR UIEA2023100600883

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Bonding Jumper
- Part number: BACJ40A206
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING TANK, FUEL DUCT WITH LEAD BONDING TORN LOCATED BETWEEN RIB 1 AND RIB 2. (ACCESS 531BB)( N/R: 00299. LEFT WING TANK, FUEL DUCT, THE BONDING JUMPER WAS REPLACED, AND BONDING TEST IAW AMM 28-00-00-962-031, 28-22-07-404-008 REV 139 22APR-2023.  /     /    )
